# SDR V0XR201007160001

- Difficulty date: July 16, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 36,247 hours, 39,677 cycles
- Engine: Pwa PW123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 85300011112SP
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT AFT WING SPAR TO FUSELAGE CLOSING ANGLE CRACKED. R & R RT AFT WING SPAR ANGLE. W/C 2095
